# SDR 97UAL900281

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Pack Battery
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT, AT AISLE ROW 25, TURN ON WHEN TRANSFERRING  AC ELECTRICAL POWER SOURCES AND REMAINED ON WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION.  AIRCRAFT RETURNED TO GATE.  BATTERY PACK WAS DEFECTIVE.  REPLACED THE BATTERY PACK, SYSTEM CHECKED OK.
